# SDR USAA2015020500005

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 51,466 hours, 21,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, RT WING FUEL PANEL 640JB LOCATED BETWEEN RIB 14 & 15, STRINGER 8 & 11 HAS CORROSION & WEAR ON SEVERAL COUNTERSINK FASTENER HOLES.  FUEL PANEL WAS REPLACED IAW TASK CARD 26T60057033.
